# SDR SWAA2020092215405

- Difficulty date: September 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWERED CEILING CLOSE OUT PANEL EXIT SIGN ASSY IS DAMAGED.  REMOVED AND REPLACED FWD LOWERED CEILING CLOSEOUT PANEL EXIT SIGN ASSY, IAW AMM 33-51-01-960-802 STEP 3 C (5) (6).  57887U 11SEP20 5279C 11SEP20 INSP 267 9-11-20.  OPS CHECK REQUIRED 5279C 11SEP20.  PERFORMED OP'S CHECK OF FWD CLOSEOUT PANEL EXIT SIGN ASSY CHECKS GOOD, PER AMM 33-51-01-960-802 STEP 3C(7).
